Connected quantized Weyl algebras and quantum cluster algebras. (English) Zbl 1417.16030

Summary: For an algebraically closed field \(\mathbb{K}\), we investigate a class of noncommutative \(\mathbb{K}\)-algebras called connected quantized Weyl algebras. Such an algebra has a PBW basis for a set of generators \(\{x_1, \ldots, x_n \}\) such that each pair satisfies a relation of the form \(x_i x_j = q_{i j} x_j x_i + r_{i j}\), where \(q_{i j} \in \mathbb{K}^\ast\) and \(r_{i j} \in \mathbb{K}\), with, in some sense, sufficiently many pairs for which \(r_{i j} \neq 0\). For such an algebra it turns out that there is a single parameter \(q\) such that each \(q_{i j} = q^{\pm 1}\). Assuming that \(q \neq \pm 1\), we classify connected quantized Weyl algebras, showing that there are two types linear and cyclic. When \(q\) is not a root of unity we determine the prime spectra for each type. The linear case is the easier, although the result depends on the parity of \(n\), and all prime ideals are completely prime. In the cyclic case, which can only occur if \(n\) is odd, there are prime ideals for which the factors have arbitrarily large Goldie rank. We apply connected quantized Weyl algebras to obtain presentations of two classes of quantum cluster algebras. Let \(n \geq 3\) be an odd integer. We present the quantum cluster algebra of a Dynkin quiver of type \(A_{n - 1}\) as a factor of a linear connected quantized Weyl algebra by an ideal generated by a central element. We also consider the quiver \(P_{n + 1}^{(1)}\) identified by Fordy and Marsh in their analysis of periodic quiver mutation. When \(n\) is odd, we show that the quantum cluster algebra of this quiver is generated by a cyclic connected quantized Weyl algebra in \(n\) variables and one further generator. We also present it as the factor of an iterated skew polynomial algebra in \(n + 2\) variables by an ideal generated by a central element. For both classes, the quantum cluster algebras are simple noetherian.
We establish Poisson analogues of the results on prime ideals and quantum cluster algebras. We determine the Poisson prime spectra for the semiclassical limits of the linear and cyclic connected quantized Weyl algebras and show that, when \(n\) is odd, the cluster algebras of \(A_{n - 1}\) and \(P_{n + 1}^{(1)}\) are simple Poisson algebras that can each be presented as a Poisson factor of a polynomial algebra, with an appropriate Poisson bracket, by a principal ideal generated by a Poisson central element.


16S36 Ordinary and skew polynomial rings and semigroup rings
13F60 Cluster algebras
16D30 Infinite-dimensional simple rings (except as in 16Kxx)
16N60 Prime and semiprime associative rings
16W20 Automorphisms and endomorphisms
17B63 Poisson algebras
Full Text: DOI arXiv Link


[1] Bavula, V. V., Generalized Weyl algebras and their representations, Algebra Anal., St. Petersburg Math. J., 4, 1, 71-92, (1993), English transl. in · Zbl 0807.16027
[2] Berenstein, A.; Fomin, S.; Zelevinsky, A., Cluster algebras. III. upper bounds and double Bruhat cells, Duke Math. J., 126, 1-52, (2005) · Zbl 1135.16013
[3] Berenstein, A.; Zelevinsky, A., Quantum cluster algebras, Adv. Math., 195, 2, 405-455, (2005) · Zbl 1124.20028
[4] Brown, K. A.; Goodearl, K. R., Lectures on algebraic quantum groups, (2002), Birkhäuser (Advanced Courses in Mathematics CRM Barcelona) Basel-Boston-Berlin · Zbl 1027.17010
[5] Cauchon, G., Spectre premier de \(\mathcal{O}_q(M_n(k))\): image canonique et séparation normale, J. Algebra, 260, 519-569, (2003) · Zbl 1024.16001
[6] Ceken, S.; Palmieri, J. H.; Wang, Y.-H.; Zhang, J. J., The discriminant controls automorphism groups of noncommutative algebras, Adv. Math., 269, 551-584, (2015) · Zbl 1337.16032
[7] Chatters, A. W., Non-commutative unique factorisation domains, Math. Proc. Camb. Philos. Soc., 95, 49-54, (1984) · Zbl 0541.16001
[8] Dixmier, J., Enveloping algebras, Grad. Stud. Math., vol. 11, (1996), Amer. Math. Soc. Providence, RI · Zbl 0867.17001
[9] Dumas, F.; Jordan, D. A., The \(2 \times 2\) quantum matrix Weyl algebra, Commun. Algebra, 24, 4, 1409-1434, (1996) · Zbl 0851.16025
[10] Fish, C. D.; Jordan, D. A., Prime factors of ambiskew polynomial rings · Zbl 1445.16024
[11] Fordy, A. P.; Marsh, R. J., Cluster mutation-periodic quivers and associated Laurent sequences, J. Algebraic Comb., 34, 19-66, (2011) · Zbl 1272.13020
[12] Fordy, A. P., Mutation-periodic quivers, integrable maps and associated Poisson algebras, Philos. Trans. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 369, 1264-1279, (2011) · Zbl 1219.17020
[13] Gekhtman, M.; Shapiro, M.; Vainshtein, A., Cluster algebras and Poisson geometry, Mosc. Math. J., 3, 899-934, (2003) · Zbl 1057.53064
[14] Goodearl, K. R., Prime ideals in skew polynomial rings and quantized Weyl algebras, J. Algebra, 150, 324-377, (1992) · Zbl 0779.16010
[15] Goodearl, K. R., Semiclassical limits of quantized coordinate rings, (Huynh, D. V.; Lopez-Permouth, S., Advances in Ring Theory, (2009), Birkhäuser Basel), 165-204 · Zbl 1202.16027
[16] Goodearl, K. R.; Letzter, E. S., Prime factor algebras of the coordinate ring of quantum matrices, Proc. Am. Math. Soc., 121, 1017-1025, (1994) · Zbl 0812.16039
[17] Goodearl, K. R.; Letzter, E. S., Semiclassical limits of quantum affine spaces, Proc. Edinb. Math. Soc., 52, 387-407, (2009) · Zbl 1184.16037
[18] Goodearl, K. R.; Warfield, R. B., An introduction to noncommutative Noetherian rings, London Math. Soc. Student Texts, vol. 61, (2004), Cambridge · Zbl 1101.16001
[19] Goodearl, K. R.; Yakimov, M. T., Quantum cluster algebra structures on quantum nilpotent algebras, Mem. Am. Math. Soc., 247, 1169, (2017) · Zbl 1372.16040
[20] Grabowski, J. E.; Launois, S., Graded quantum cluster algebras and an application to quantum grassmanians, Proc. Lond. Math. Soc. (3), 109, 697-732, (2014) · Zbl 1315.13036
[21] Ito, T.; Terwilliger, P.; Weng, C., The quantum algebra \(U_q(s l_2)\) and its equitable presentation, J. Algebra, 298, 284-301, (2006) · Zbl 1090.17004
[22] Jordan, D. A., Normal elements of degree one in ore extensions, Commun. Algebra, 30, 2, 803-807, (2002) · Zbl 1010.16024
[23] Jordan, D. A.; Oh, S.-Q., Poisson spectra in polynomial algebras, J. Algebra, 400, 56-71, (2014) · Zbl 1351.17023
[24] Jordan, D. A.; Wells, I. E., Simple ambiskew polynomial rings, J. Algebra, 382, 46-70, (2013) · Zbl 1287.16024
[25] Kaledin, D., Normalization of a Poisson algebra is Poisson, Proc. Steklov Inst. Math., 264, 70-73, (2009) · Zbl 1312.17017
[26] Keller, B., Quantum cluster algebras and derived categories, (2012) · Zbl 1299.13027
[27] McConnell, J. C.; Pettit, J. J., Crossed products and multiplicative analogues of Weyl algebras, J. Lond. Math. Soc. (2), 38, 47-55, (1988) · Zbl 0652.16007
[28] McConnell, J. C.; Robson, J. C., Noncommutative Noetherian rings, (1987), Wiley Chichester · Zbl 0644.16008
[29] Sharp, R. Y., Steps in commutative algebra, London Math. Soc. Student Texts, vol. 51, (2000), Cambridge University Press · Zbl 0969.13001
[30] Vancliff, M., Primitive and Poisson spectra of twists of polynomial rings, Algebr. Represent. Theory, 2, 3, 269-285, (1999) · Zbl 0939.16018
[31] Wexler-Kreindler, E., Sur une classification des extensions d’ore, C. R. Acad. Sci. Paris Ser. A-B, 282, 1331-1333, (1976) · Zbl 0328.16002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.